| Catalog Number |
32-422365 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the surgery, the slap hammer broke.The surgeon was able to complete the surgery using another device.The broken device did not come into contact with the patient.Attempts have been made, and all additional information received has been included in this report.
Additional Manufacturer Narrative
(b)(4) g2 ¿ foreign ¿ china.Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.